Review of Derivatives Research

, Volume 12, Issue 2, pp 81–107

A general framework for the derivation of asset price bounds: an application to stochastic volatility option models

Authors

    • Department of Finance (m/c 168)University of Illinois at Chicago
  • Iñaki R. Longarela
    • Department of Economics and ManagementNFH, University of Tromsø
Article

DOI: 10.1007/s11147-009-9032-7

Cite this article as:
Bondarenko, O. & Longarela, I.R. Rev Deriv Res (2009) 12: 81. doi:10.1007/s11147-009-9032-7

Abstract

We present a generalization of Cochrane and Saá-Requejo’s good-deal bounds which allows to include in a flexible way the implications of a given stochastic discount factor model. Furthermore, a useful application to stochastic volatility models of option pricing is provided where closed-form solutions for the bounds are obtained. A calibration exercise demonstrates that our benchmark good-deal pricing results in much tighter bounds. Finally, a discussion of methodological and economic issues is also provided.

Keywords

Option pricingIncomplete marketsGood-deal boundsBenchmark stochastic discount factorStochastic volatility modelContinuous time

JEL Classifications

C61G12G13

Copyright information

© Springer Science+Business Media, LLC 2009